Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What can I do to stop this allergy ?

i hav taken 2 tablets Zitotec 200 mg and i got my period , but after taking this tablet i am having a rash like thing on my hand now its even on my face also its little reddish colour. so what can i do to stop this allergy .
Asked On : Tue, 21 Dec 2010
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi!!! Welcome to healthcaremagic community forum…
Allergic symptoms can vary from mild to severe intensity… It appears that you are witnessing mild intensity reactions to the drug… However continued use of the medications will lead to severe reactions…
You will therefore need to stop the medications. Report to your gynecologist for alternative medications… Antihistamines such as Benadryl will stop further reaction… Watch out for facial puffiness, breathing discomfort, severe itching and progressing rashes… Injectable antiallergy medications will be necessary, if severe symptoms develop…
Answered: Tue, 21 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor